# SDR DALA2023010600100

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 81,794 hours, 30,987 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Pma
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV INTO SLC, AT FL 340 RT ENG BLEED OFF MSG ALONG WITH CTR FUEL PUMP MSG AND RT ENG SPEED CARD. RT ENG ANALOG N2 STATUS MSGS. CABIN WAS UNABLE TO MAINTAIN PRESSURIZATION AT FL 340, CABIN ALT WARNING MSGS, DECENT TO LOWER ALTITUDE. DUE TO CAB ALT FAULT.  T/S FOUND RT PMA VERY DIRTY AND COKED. R & R RT ENG PMA. R & R M10311 RT SPEED CARD. RAN ENGINE OPS NML. PERFORMED BITE ON BOTH CABIN PRESSURE CONTROLLERS & BOTH PACK CONTROLLERS, NO FAULTS, PRESSURIZED AIRCRAFT - OPS NORMAL.
